| Model Number |
20E |
| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker advised the customer that the parts related to the device were no longer available.Stryker recommended that the customer remove the device from service.The device was not returned to stryker for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
A customer contacted stryker to report that their device had a white screen.As a result, the device may have been in a lock up condition and defibrillation therapy would not be available, if needed.There was no patient use associated with the reported event.